HPV vaccine possibly linked to cutaneous PAN


In late 2007, a 19-year-old female presented at an outpatient dermatology practice (affiliated with the Department of Dermatology at the Warren Alpert Medical School of Brown University) based in Warwick, Rhode Island, four weeks after receiving her first dose of Gardasil, says Leslie Robinson-Bostom, M.D., associate professor of dermatology, Warren Alpert Medical School of Brown University. The patient’s symptoms included multiple 1 cm to 2 cm pink tender nodules on her lower extremities and dorsal upper extremities, as well as associated lower extremity swelling, joint pain and muscle aches.

MORE…

PG

Author: Leslie Carol Botha

Author, publisher, radio talk show host and internationally recognized expert on women's hormone cycles. Social/political activist on Gardasil the HPV vaccine for adolescent girls. Co-author of "Understanding Your Mood, Mind and Hormone Cycle." Honorary advisory board member for the Foundation for the Study of Cycles and member of the Society for Menstrual Cycle Research.